PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 17 | 1-2 | 97-105
Tytuł artykułu

Oscillation of delay differential equations

Autorzy
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Our aim in this paper is to present the relationship between property (B) of the third order equation with delay argument
y'''(t) - q(t)y(τ(t)) = 0
and the oscillation of the second order delay equation of the form
y''(t) + p(t)y(τ(t)) = 0.
Słowa kluczowe
Twórcy
autor
  • Department of Mathematical Analysis, Faculty of Sciences,, Safárik University, Jesenná 5, 041 54 Košice, Slovakia
Bibliografia
  • [1] J. Chao, On the oscillation of linear differential equations with deviating arguments, Math. in Practice and Theory 1 (1991), 32-40.
  • [2] J. Džurina, Asymptotic properties of third order delay differential equations, Czech. Math. J. 45 (1995), 443-448.
  • [3] J. Džurina, Asymptotic properties of n-th order differential equations with delayed argument Math. Nachr. 171 (1995), 149-156.
  • [4] J. Džurina, Comparison theorems for nonlinear ODE', Math. Slovaca. 42 (1992), 299-315.
  • [5] L.H. Erbe, Q. Kong and B.G. Zhang, Oscillation Theory for Functional Differential Equations, Dekker New York 1995.
  • [6] L.H. Erbe and B.G. Zhang, Oscillation of first order linear differential equations with deviating arguments, Differential Integral Equations. 1 (1988), 305-314.
  • [7] S.R. Grace and B.S. Lalli, Comparison and oscillation theorems for functional differential equations with deviating arguments, Math. Nachr. 144 (1989), 65-79.
  • [8] J. Jaros and I.P. Stavroulakis, Oscillation tests for delay equations, Rocky Mountain J. Math., (to appear).
  • [9] I.T. Kiguradze, On the oscillation of solutions of the equation $d^mu/dt^m + a(t)|u|^n sign u = 0$, Mat. Sb Russian 65 (1964), 172-187. Russian
  • [10] T. Kusano and M. Naito, Comparison theorems for functional differential equations with deviating arguments, J. Math. Soc. Japan. 3 (1981), 509-532.
  • [11] T. Kusano, M. Naito and K. Tanaka, Oscillatory and asymptotic behavior of solutions of a class of linear ordinary differential equations, Proc. Roy. Soc. Edinburgh 90 (1981), 25-40.
  • [12] M.K. Kwong, Oscillation of first order delay equations, J. Math. Anal. Appl. 156 (1991), 274-286.
  • [13] G. Ladas, Sharp conditions for oscillation caused by delay, Applicable Anal. 9 (1979), 93-982
  • [14] G. Ladas, V. Lakshmikantham and L.S. Papadakis, Oscillations of Higher-Order Retarded Differential Equations Generated by the Retarded Arguments, Academic Press New York 1972.
  • [15] G. S. Ladde, V. Lakshmikantham, B. G. Zhang, Oscillation Theory of Differential Equations with Deviating Arguments, Dekker New York 1987.
  • [16] W.E. Mahfoud, Comparison theorems for delay differential equations, Pacific J. Math. 83 (1979), 187-197.
  • [17] W.E. Mahfoud, Oscillation and asymptotic behavior of solutions of n-th order delay differential equations, J. Diff. Eq. 24 (1977), 75-98.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div17i1-2n8bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.